# SDR N93A01042007

- Difficulty date: April 1, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Gulstm GIV
- Aircraft serial: 1304
- Aircraft time: 6,843 hours, 3,387 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seal
- Condition: Deteriorated
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NOSE STEERING WAS NOT RESPONDING CORRECTLY DURING TAXI AND WAS JERKY. MAINTENANCE FOUND SEALS LEAKING.
